Ukrainian Mathematical Journal

, Volume 45, Issue 7, pp 1066–1076 | Cite as

Averaging of randomly perturbed evolutionary equations

  • Yu. V. Kolomiets


Evolutionary equations with coefficients perturbed by diffusion processes are considered. It is proved that the solutions of these equations converge weakly in distribution, as a small parameter tends to zero, to a unique solution of a martingale problem that corresponds to an evolutionary stochastic equation in the case where the powers of a small parameter are inconsistent.


Unique Solution Evolutionary Equation Diffusion Process Small Parameter Stochastic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Yu. V. Kolomiets, “Averaging of evolution equations with perturbed coefficients,” in:Infinite-Dimensional Stochastic Analysis [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1990), pp. 67–76.Google Scholar
  2. 2.
    Yu. V. Kolomiets, “Averaging of evolutionary equations with random perturbations,” in:Theory of Stochastic Processes and Applications [in Russian], Naukova Dumka, Kiev (1990), pp. 72–81.Google Scholar
  3. 3.
    R. Bouc and E. Pardoux, “Asymptotic analysis of P. D. E. s with wide-band noise disturbances, and expansion of the moments,”Stochast. Anal. Appl.,2, No. 4, 369–422 (1984).Google Scholar
  4. 4.
    N. V. Krylov and B. L. Rozovskii, “On evolution stochastic equations,” in:VINITI Series on Contemporary Problems in Mathematics [in Russian], Vol. 14, VINITI, Moscow (1974), pp. 72–147.Google Scholar
  5. 5.
    M. Viot, “Solutiouce et Unicite de Diffusions a Valeurs un Espace de Hilbert,”Ann. Inst. H. Poincaré, No. 10 (1974).Google Scholar
  6. 6.
    A. Bensoussan, J. L. Lions, and G. Papanicolaou,Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • Yu. V. Kolomiets
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsUkrainian Academy of SciencesDonetsk

Personalised recommendations